# SDR QXEA0101623

- Difficulty date: October 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4031
- Aircraft time: 1,320 hours, 1,542 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DECK CRACKED UNDER RIGHT HAND FINGERNAIL AFT ATTACH POINT. FABRICATED AND INSTALLED DECK IAW HORIZON AIR EA 6-54-23.
